# SDR CALA0600366

- Difficulty date: September 25, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 25,310 hours, 8,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BEAM CORRODED AT NUT PLATE HOLE, STA 986.5, RBL 29.5.  REPAIRED IAW ECRA 5321-01396.
